MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC TRUNATOMY ASSORTED 25MM STERILE 6 PACK; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC TRUNATOMY ASSORTED 25MM STERILE 6 PACK; FILE, PULP CANAL, ENDODONTIC
Catalog Number TRNAST625
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a trunatomy assorted 25mm sterile 6 pack file broke during use.The broken part was not retrieved and was incorporated into the filling.No injury occurred.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review was done.A quality hold was found during dhr review but does not relate to the issue.A query indicates no additional complaints have been received for this lot number.- customer not returning.  product not received at investigation site.

Brand Name
TRUNATOMY ASSORTED 25MM STERILE 6 PACK
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17396838
Report Number2320721-2023-00265
Device Sequence Number15346382
Product Code EKS
UDI-Device IdentifierD716TRNAST6251
UDI-PublicD716TRNAST6251
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTRNAST625
Device Lot Number0000363832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/25/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date07/26/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown